From the inbox #370

“I recently started taking lemotrigine (lamictol) to treat my manic depression. I’m a sex repulsed ace, and have always been completely disgusted by all things sexual, but since then I’ve been having all these weird feelings. I don’t crave sex with a specific person or anything, but I want to read smutty fanfiction and- this is the really bad one- take pictures of myself naked/in minimal clothing (not my face or anything identifying) and post them places. I usually indulge myself with the fanfiction and the pictures but until a few nights ago I was able to stop myself from sending the pictures, but I ended up sending one a couple nights ago to some random guy on whisper. And I wasn’t horrified when he sent a pic of himself and his boner in his underwear back! I feel so dirty and disgusting for having these feelings . Someone please tell me that it’s just the lemotrigine acting up? Has anyone else had any of these similar side effects?”

Here are the replies